MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on 5/25/2017 resulted in defect found; returned test strips produce high readings and the event was determined to be reportable.Most likely underlying root cause of high control results and e-5 errors are due to improper storage: vial left open for an extended period of time.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer complaint of e-3 error; test strip error.E-3 error occurred upon insertion of test strip into meter port.Customer feels well and observed no symptoms.Medical intervention is not reported at the time of the call on (b)(6) 2017, as a result of the meter's readings.Blood test performed fasting during call on (b)(6) 2017 produced result of e-3 upon insertion of test strip into meter port.Verified storage of product is not within instructed specification since they are retained in the kitchen.Test strip lot manufacturer's expiration date is 01/19/2018 and open vial date is undisclosed.The customer does not have control solution available to perform control test.Adverse event not reported.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6619472
Report Number1000113657-2017-00972
Device Sequence Number10764865
Product Code NBW
UDI-Device Identifier00050428354766
UDI-Public(01)00050428354766
Combination Product (Y/N)N
Initial Reporter StateSC
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT1882
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2017
Initial Report FDA Received Date06/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1